Communications in Mathematical Sciences

Volume 10 (2012)

Number 4

Existence of global bounded weak solutions to a Keyfitz-Kranzer system

Pages: 1133 – 1142

DOI: http://dx.doi.org/10.4310/CMS.2012.v10.n4.a5

Authors

Feng Gu (Department of Mathematics, Hangzhou Normal University, Hangzhou, China)

Yun-Guang Lu (Department of Mathematics, Hangzhou Normal University, Hangzhou, China)

Keywords

Keyfitz-Kranzer system, compensated compactness theory, global solution

2010 Mathematics Subject Classification

35L65, 76N10

Full Text (PDF format)